# SDR CA040911002

- Difficulty date: September 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,850 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: A31691
- Condition: Bent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS STOPPED AT APPROACH POSITION AND COULD NOT BE LOWERED ANY FURTHER. SINCE AIRCRAFT WAS LANDING NO OTHER ACTION WAS TAKEN WHILE IN FLIGHT.  ON GROUND IT WAS DETERMINED THAT FLAPS WOULD NOT LOWER OR RETRACT.  FURTHER INVESTIGATION DETERMINED THE FLAP ACTUATOR HAD INTERFERED WITH THE RT IB FLAP WHILE IT WAS BEING LOWERED. SINCE THE LIMIT SWITCHES ARE LOCATED ON THE IB RT FLAP THE FLAP MOTOR AND DYNAMIC FLAP RELAY OVERHEATED BEFORE THE CIRCUIT BREAKER TRIPPED.  THE FLAP ACTUATOR WAS RETURNED TO ITS PROPER POSITION AND THE FLAP MOTOR AND FLAP RELAY WERE REPLACED WITH SERVICEABLE UNITS.
